# SDR UALA2010032901039

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 38,752 hours, 14,952 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Assist Bottle
- Component: Assist Bottle
- Component part number: FE1740011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR ASSIST BOTTLE TRIGGER SPRING IS BROKEN.  REPLACED DOOR 1 LEFT ASSIST BOTTLE.
